# SDR SWAA2020070192730

- Difficulty date: June 16, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 45,001 hours, 22,509 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABLIZER RIB NR 5 STA 129.50 IS CRACKED AT FWD LWER END.  REPAIRED LT HORIZONTAL STABILIZER RIB NR 5 AT STA 129.5 AS PER REF RES NO 2016026-2 AND EA 20-155-00849 REV IR; THIS REPAIR HAS FIRST STAGE APPROVAL.  CONTACT STRUCTURE ENGINEERING FOR SECOND AND THIRD STAGE APPRVAL AT THRESHOLD OF 540 DAYS.
